# SDR AALA20140214004

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 105,042 hours, 16,877 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A5 LAVATORY SMOKE ALARM WENT OFF INFLIGHT.  NO SMOKE WAS FOUND IN LAVATORY AT TIME OF ALARM.  SMOKE DETECTOR IN LAVATORY A5 CHECKED & APPROVED FOR DEFERRAL IAW MEL 26-10B AUTH 2-488DC-C.  REPLACED A5 LAVATORY SMOKE DETECTOR AT ORD ON 02/15/2014.  OPERATIONS CHECKED NORMAL.
